Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 5, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Apr 24, 2007, 3:45 AM CDT for 24 counties in Texas. It took effect at Apr 24, 2007, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2007, 3:45 AM CDT (08:45 UTC)
- In effect from
- Apr 24, 2007, 12:00 PM CDT
- Expired
- Apr 24, 2007, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1814 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 17.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 240845 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 345 AM CDT TUE APR 24 2007 ...STRONG WINDS EXPECTED TODAY ACROSS WEST TEXAS... .STRONG WINDS ARE EXPECTED TODAY ACROSS THE AREA AS THE PRESSURE GRADIENT AT THE SURFACE AND ALOFT INCREASES WITH THE APPROACH OF AN UPPER LEVEL LOW PRESSURE SYSTEM. THE STRONGEST WINDS WILL BE FROM NOON THROUGH EARLY EVENING. TXZ021>044-250000- /O.NEW.KLUB.WI.Y.0005.070424T1700Z-070425T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 345 AM CDT TUE APR 24 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. SURFACE WINDS WILL INCREASE TO 30 TO 35 MPH THIS AFTERNOON ACROSS THE ADVISORY AREA. A FEW GUSTS OF 40 TO 45 MPH OR HIGHER WILL BE POSSIBLE. THE STRONG WINDS WILL RESULT IN PATCHY AREAS OF BLOWING DUST ON THE CAPROCK. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS74 KLUB 242051 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 351 PM CDT TUE APR 24 2007 TXZ025-026-031-032-036>044-242200- /O.CAN.KLUB.WI.Y.0005.000000T0000Z-070425T0000Z/ HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-YOAKUM-TERRY- LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS... DICKENS...SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT 351 PM CDT TUE APR 24 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND ADVISORY. BREEZY WESTERLY WINDS WILL PERSIST THROUGH THIS EVENING...AND WILL BECOME NORTHWESTERLY BY MORNING AS A COLD FRONT PUSHES THROUGH THE REGION. STRONG NORTHWESTERLY WINDS WILL BE POSSIBLE AGAIN BY WEDNESDAY MORNING. PLEASE MONITOR THE LATEST WEATHER INFORMATION FOR UPDATED FORECAST AND POSSIBLE WIND ADVISORIES. $$ TXZ021>024-027>030-033>035-250000- /O.CON.KLUB.WI.Y.0005.000000T0000Z-070425T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH 351 PM CDT TUE APR 24 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. WESTERLY WINDS BETWEEN 30 TO 35 MPH REMAIN POSSIBLE THROUGH EARLY EVENING. A FEW GUSTS OF 40 TO 45 MPH CAN BE EXPECTED. THE STRONG WINDS WILL RESULT IN PATCHY AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Apr 24, 3:22 AM CDT, 23 minutes earlier.
Area forecast discussion, Apr 24, 3:22 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 322 AM CDT TUE APR 24 2007 .SHORT TERM... UPPER LEVEL LOW IS NOW MOVING EAST JUST EAST OF THE FOUR CORNERS AREA. AS THIS SYSTEM APPROACHES...WINDS WILL INCREASE AS PRESSURE GRADIENT AT THE SURFACE AND ALOFT TIGHTENS. MEANWHILE...DRYLINE HAS BACKED UP INTO EASTERN NEW MEXICO BUT WILL BEGIN MOVING EAST TOWARD 12Z AS PACIFIC FRONT APPROACHES. KEPT A SLIGHT CHANCE OF TSTMS IN ACROSS THE EXTREME EAST FOR A FEW HOURS THIS MORNING BEFORE THE MOISTURE IS SCOURED EAST BY NOON. MAIN ISSUE TODAY IS THE WINDS. GUIDANCE HAS BEEN CONSISTENT WITH WIND SPEEDS THE PAST COUPLE OF RUNS...AND THAT SEEMS TO AGREE WELL WITH FORECAST HEIGHT AND MID LEVEL WIND FIELDS. SURFACE WINDS WILL INCREASE TO AROUND 30 TO 35 MPH FOR A FEW HOURS THIS AFTERNOON... THUS WILL ISSUE WIND ADVISORY FOR THE ENTIRE FORECAST AREA. ALSO EXPECT PATCHY BLOWING DUST ON THE CAPROCK. UPPER LOW WILL MOVE NEAR THE OKLAHOMA PANHANDLE BY MIDNIGHT...WITH GRADIENT GRADUALLY WEAKENING MID TO LATE EVENING. WILL SEE AN INCREASE IN LOW TO MID LEVEL MOISTURE AND LIKELY SOME CLOUD COVER CLOSER TO UPPER LOW ACROSS THE SOUTHERN PANHANDLE AND NW SOUTH PLAINS MID TO LATE AFTERNOON. WINDS WILL VEER TO THE NORTHWEST THIS EVENING AS WEAK COLD ADVECTION CONTINUES DURING THE OVERNIGHT HOURS AS SURFACE HIGH PRESSURE BUILDS SE OUT OF THE CENTRAL ROCKIES/HIGH PLAINS. KEPT SLIGHT CHANCE TSTMS ACROSS THE NW UNTIL MIDNIGHT. AS FAR AS TEMPS GO TODAY...WILL SEE A DECENT GRADIENT FROM NW TO SE WITH HIGHS RANGING FROM LOWER 70S SW PANHANDLE TO THE MID 80S SRN ROLLING PLAINS. LOWS TONIGHT A LITTLE COOLER THAN NORMAL IN THE LOWER 40S TO LOWER 50S. .LONG TERM... COOLER AND BREEZY DAY IN STORE FOR WEDNESDAY AS UPR LOW SLIDES EAST ACRS NORTHERN OKLAHOMA AND ALLOWS COLD FRONT TO MARCH SOUTH THROUGH CENTRAL WEST TX. WRAP-AROUND LOWER AND MIDDLE LEVEL CLOUD COVER SHOULD ALSO SLIDE SOUTH THROUGH MUCH OF THE NORTHERN AND EASTERN CWFA. DUE TO MODEST COLD AIR ADVECTION AND ANTICIPATED CLOUD COVER...HAVE DECIDED TO LOWER HIGHS INTO THE LWR/MID 60S ACROSS THE NORTH...WITH MID 60S/NR 70 OVER THE SOUTH. GUSTY NORTHWEST TO NORTH WINDS OF 20 TO 30 MPH WILL ADD A BIT OF A CHILL TO THE AIR. COULD ALSO SEE A FEW SPRINKLES FLIRT WITH THE FAR NORTHEAST CORNER OF THE CWA...BUT WILL LEAVE POPS LESS THAN 20 PERCENT. NICE WEATHER EXPECTED ON THURSDAY AS WEAK H50 RIDGE TRANSLATES ACRS THE REGION IN ADVANCE OF ANOTHER MID LEVEL DISTURBANCE PUSHING SOUTH-SOUTHEAST THROUGH THE ROCKIES. THIS SHORTWAVE WILL MOVE CLOSE ENOUGH ON FRIDAY TO WARRANT A SLIGHT CHC OF SHOWERS OR STORMS OVER THE EASTERN 1/3 OF THE CWFA MAINLY FRIDAY AFTERNOON. ANY PRECIP AMOUNTS SHOULD BE LIGHT DUE TO LIMITED MOISTURE. WEEKEND WEATHER LOOKS IDEAL AT THIS TIME AS PRONOUNCED UPPER LEVEL RIDGE BUILDS ACROSS MUCH OF THE SOUTH CENTRAL UNITED STATES. EXTENDED MODELS FORECAST THIS RIDGE TO SLOWLY SLIDE EAST DURG EARLY TO MID NEXT WEEK WITH SOUTHWEST FLOW RETURNING. && .AVIATION... WILL SEE PATCHY LOW CLOUDS/AROUND BKN010/THIS MORNING WITH CONTINUED MOIST ADVECTION THROUGH 10-11Z AT KLBB AND PERHAPS A COUPLE HOURS LONGER AT KCDS. WINDS WILL STAY UP AROUND 15 KNOTS...AND THEN VEER TO THE SW AND INCREASE TO ADVISORY LEVELS THIS AFTERNOON. SHOULD SEE VFR CONDS LATE THIS MORNING THOUGH LATE AFTERNOON...WITH AN INCREASE IN LOW TO MID LEVEL MVFR CLOUDINESS AFTER 12Z WEDNESDAY MORNING AT KCDS AND POSSIBLY AT KLBB. && .FIRE WEATHER... STRONG SURFACE WINDS OF 30 TO 35 MPH ALONG WITH AFTERNOON RELATIVE HUMIDITIES IN THE 10 TO 15 PERCENT RANGE AND NFDRS RATING OF HIGH ACROSS THE CENTRAL AND SOUTHERN SOUTH PLAINS EAST INTO THE ROLLING PLAINS WILL PROMPT THE ISSUANCE OF RED FLAG WARNING TODAY. THE NORTHERN SOUTH PLAINS AND SOUTHERN PANHANDLE WILL SEE HUMIDITIES A LITTLE HIGHER...IN THE 15 TO 20 PERCENT RANGE DUE TO SLIGHTLY HIGHER DEWPOINTS AND COOLER SURFACE TEMPS CLOSER TO UPPER LOW. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 72 42 64 41 74 / 10 20 10 0 0 TULIA 75 41 62 43 74 / 10 20 10 0 0 PLAINVIEW 76 45 64 44 76 / 10 20 10 0 0 LEVELLAND 76 43 68 45 78 / 10 10 10 0 0 LUBBOCK 78 46 68 45 78 / 10 10 10 0 0 BROWNFIELD 79 50 69 46 79 / 10 10 0 0 0 CHILDRESS 82 47 66 46 75 / 20 10 10 10 0 SPUR 83 47 69 47 78 / 20 10 10 0 0 ASPERMONT 85 52 71 48 78 / 20 10 10 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ033>044. WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>044. && 06/21/06
Hazardous weather outlook, Apr 23, 12:20 PM CDT, 15 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1220 PM CDT MON APR 23 2007 TXZ021>044-241730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1220 PM CDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE SOUTHEAST TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS...MAINLY NORTH AND EAST OF A LINE FROM HAPPY TO PLAINVIEW TO CROSBYTON TO PADUCAH. THE DRY-LINE IS EXPECTED TO BE LOCATED ALONG AND JUST TO THE EAST OF THE INTERSTATE 27 CORRIDOR LATE THIS AFTERNOON. AS AN UPPER LEVEL SYSTEM APPROACHES FROM THE WEST...SCATTERED THUNDERSTORMS MAY DEVELOP ALONG AND JUST EAST OF THE DRY-LINE. ANY THUNDERSTORMS THAT FORM MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THE SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL FIRE CONDITIONS MAY DEVELOP ACROSS PARTS OF THE AREA TUESDAY AFTERNOON AS AN UPPER LOW PRESSURE SYSTEM MOVES TO THE NORTH OF THE REGION. THE COMBINATION OF SURFACE WINDS AROUND 30 MPH AND LOW AFTERNOON RELATIVE HUMIDITIES WILL PROVIDE THE POTENTIAL FOR RAPID FIRE GROWTH...IN REGIONS WITH CURED FINE FUELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Apr 23, 9:51 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
951 PM CDT MON APR 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 10 NE POST 33.29N 101.26W
04/23/2007 E1.75 INCH GARZA TX LAW ENFORCEMENT
INTERSECTION OF 2008 AND SALT FORK
&&
FBLocal storm report, Apr 23, 10:07 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1007 PM CDT MON APR 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1003 PM FUNNEL CLOUD 20 ENE POST 33.30N 101.06W
04/23/2007 GARZA TX LAW ENFORCEMENT
FUNNEL CLOUD SPOTTED NORTH OF FM 2008 AND US HIGHWAY
380 BY GARZA SO AND STORM SPOTTERS
&&
GSLocal storm report, Apr 23, 10:23 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1023 PM CDT MON APR 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1016 PM FUNNEL CLOUD 13 ENE POST 33.26N 101.17W
04/23/2007 GARZA TX LAW ENFORCEMENT
FUNNEL CLOUD VIEWED FROM US HIGHWAY 380
&&
GSLocal storm report, Apr 23, 10:54 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1054 PM CDT MON APR 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL GIRARD 33.36N 100.66W
04/23/2007 E1.00 INCH KENT TX LAW ENFORCEMENT
&&
FBLocal storm report, Apr 23, 11:39 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1139 PM CDT MON APR 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 2 N SPUR 33.51N 100.86W
04/23/2007 E1.00 INCH DICKENS TX LAW ENFORCEMENT
NICKEL TO QUARTER SIZE HAIL COVERED THE ROADS ON FM
1868 BETWEEB DICKENS AND SPUR
&&
FBLocal storm report, Apr 24, 12:12 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
1212 AM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL JUSTICEBURG 33.04N 101.20W
04/23/2007 E1.75 INCH GARZA TX PUBLIC
0848 PM HAIL 10 NE POST 33.29N 101.26W
04/23/2007 E1.00 INCH GARZA TX LAW ENFORCEMENT
0911 PM HAIL 2 SW POST 33.17N 101.41W
04/23/2007 E0.75 INCH GARZA TX LAW ENFORCEMENT
0914 PM HAIL 7 E POST 33.19N 101.26W
04/23/2007 E1.75 INCH GARZA TX LAW ENFORCEMENT
INTERSECTION OF 380 AND DOUBLE MTN. FORK OF BRAZOS
RIVER
0940 PM HAIL 10 NE POST 33.29N 101.26W
04/23/2007 E1.75 INCH GARZA TX LAW ENFORCEMENT
INTERSECTION OF 2008 AND SALT FORK
1003 PM FUNNEL CLOUD 20 ENE POST 33.30N 101.06W
04/23/2007 GARZA TX LAW ENFORCEMENT
FUNNEL CLOUD SPOTTED NORTH OF FM 2008 AND US HIGHWAY
380 BY GARZA SO AND STORM SPOTTERS
1016 PM FUNNEL CLOUD 13 ENE POST 33.26N 101.17W
04/23/2007 GARZA TX LAW ENFORCEMENT
FUNNEL CLOUD VIEWED FROM US HIGHWAY 380
1022 PM HAIL GIRARD 33.36N 100.66W
04/23/2007 E1.00 INCH KENT TX LAW ENFORCEMENT
1130 PM HAIL 2 N SPUR 33.51N 100.86W
04/23/2007 E1.00 INCH DICKENS TX LAW ENFORCEMENT
NICKEL TO QUARTER SIZE HAIL COVERED THE ROADS ON FM
1868 BETWEEB DICKENS AND SPUR
&&
MMThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:14 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 61 min |
| Apr 23, 8:44 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 61 min |
| Apr 23, 9:15 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 60 min |
| Apr 23, 9:39 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 43 min |
| Apr 23, 9:45 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 60 min |
| Apr 23, 10:06 PM CDT | Tornado Warning | LUB | Kent | 54 min |
| Apr 23, 10:17 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 58 min |
| Apr 23, 11:01 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 24 min |
| Apr 23, 11:15 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 45 min |
| Apr 23, 11:40 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 30 min |
| Apr 24, 3:26 AM CDT | Red Flag Warning | LUB | Cochran, Crosby, Dickens, Garza, Hockley, Kent and 6 more | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.